# SDR CALA2015070600554

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 67,382 hours, 6,594 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 4917722
- Condition: Unserviceable
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, METALLIC CLANKING NOISE WAS HEARD FROM THROTTLE QUADRANT.  IT WAS STEADY CADENCE AT ABOUT 2 BEATS PER SECOND.  THAT WAS ABOVE ABOUT 290 KIAS. ACCELERATING ABOVE 305 KIAS CLUNKING SOUND WAS ALSO HEARD, SAME CADENCE.  CREW REPORTED VERBAL CYMBAL TYPE SOUND FROM ALT PITCH TRIM.  MAT SHOWED FAULT OF PFC LT LANE 2 LATCHED.  REPLACED PFC LT IAW FIM TASK 27-02-00-810-886.  OPERATIONS TESTED NORMAL PRESS.  PITOT & STATIC TO SIMULATED 315KT 11K''  NO ABNORMALITIES IAW AMM 34-11-00.  PERFORMED EXTERIOR VISUAL INSPECTION & INSIDE E & E BAYS, NO DEFECTS E7291.
